# SDR ASAA2016011714803

- Difficulty date: January 17, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,807 hours, 2,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED. SUSPECT THIS TO BE A NUISANCE FAULT DUE TO APPLICATION OF MEL 21-5D.  ACCOMPLISHED ZONE TEMP CONTROLLER BITE REF AMM 21-61-00, NO FAULTS FOUND.
